# SDR MTNA20201118001

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N820FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- Aircraft time: 38,316 hours, 34,565 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Mfc
- Part number: 350A53001102
- Part serial: 392
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER LANDING GEAR RETRACTION THE MASTER CAUTION ON THE CAP ANNUNCIATED NR 2 DC GENERATOR FAULTED.  AFTER CLIMB SEQUENCE COMPLETE PIC PERFORMED RESET.  AFTER NR 2 DC GENERATOR CAME ONLINE BOTH MULTI-FUNCTION COMPUTERS (MFC) CYCLED POWER ON AND OFF ACROSS ALL CHANNELS LEADING TO INTERMITTENT POWER FLUCTUATIONS ON THE AIRCRAFT, INCLUDING ALL FLIGHT INSTRUMENTS, ENGINE INSTRUMENTS, AND COCKPIT AND PANEL LIGHTING FOR APPROXIMATELY 90 SECONDS.  DECLARED EMERGENCY AND RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE IS TROUBLESHOOTING THE PROBLEM.  MAINTENANCE REPLACED NR 1 MULTI-FUNCTION COMPUTER (MFC) AND NR 1 AND NR 2 STARTER/GENERATORS.  OPERATIONALLY CHECKED GOOD.  OPERATIONAL CHECK FLIGHT SATISFACTORY.
